Translator Disclaimer
December 2006 A Remark on the Analyticity of the Solutions for Non-Linear Elliptic Partial Differential Equations
Yoshiaki HASHIMOTO
Tokyo J. Math. 29(2): 271-281 (December 2006). DOI: 10.3836/tjm/1170348166

Abstract

In this note, the real analyticity of the solutions for non-linear elliptic equations will be proved by the method of Friedman [5] and Kato [7] using Faá di Bruno's formula.

Citation

Download Citation

Yoshiaki HASHIMOTO. "A Remark on the Analyticity of the Solutions for Non-Linear Elliptic Partial Differential Equations." Tokyo J. Math. 29 (2) 271 - 281, December 2006. https://doi.org/10.3836/tjm/1170348166

Information

Published: December 2006
First available in Project Euclid: 1 February 2007

zbMATH: 1213.35214
MathSciNet: MR2284971
Digital Object Identifier: 10.3836/tjm/1170348166

Rights: Copyright © 2006 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.29 • No. 2 • December 2006
Back to Top